diabetes-icon
Stopped krimson 35
I have stopped krimson 35 tablet in January after 6 months(which has been prescribed for high testosterone level) am waiting for my next period this month,it has been delayed by 4 days.is it because of the tablet ..Lot of tension
1772 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

could be due to this hormonal treatment . no need to worry, its just 4 days , it happens
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.